Some recent results on integrable Bilinear equations

Xing Biao Hu*, Hon Wah TAM

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

This paper shows that several integrable lattices can be transformed into coupled bilinear differential-difference equations by introducing auxiliary variables. By testing the Bäcklund transformations for this type of coupled bilinear equations, a new integrable lattice is found. By using the Bäcklund transformation, soliton solutions are obtained. By the dependent variable transformation, this new coupled bilinear equations can be reduced to a coupled extended Lotka-Voltera equation and another equation.

Original languageEnglish
Pages (from-to)149-155
Number of pages7
JournalJournal of Nonlinear Mathematical Physics
Volume8
Issue numberSUPPL.
DOIs
Publication statusPublished - Feb 2001

Scopus Subject Areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'Some recent results on integrable Bilinear equations'. Together they form a unique fingerprint.

Cite this